# SDR SWAA2021091004682

- Difficulty date: August 7, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,935 hours, 44,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 827 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT ; 2021-368685 / [01] REMOVED ANGLE - SUPPORT LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0; ANGLE SUPPORT MUST BE REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE IN SRM B737-700 AND PERFORMED VISUAL INSPECTION ON AREA AND NOT FOUND MORE DAMAGE.; [02] STEP 1 COMPLETE; [03] DRILLED NEW ANGLE - SUPPORT LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 AND APPLIED PROTECTIVE TREATMENT ON OPENED HOLES IAW B737-700 SRM 51-20-01-0G-0.; [04] DRILLED NEW ANGLE - SUPPORT LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-05-0G-0 AND APPLIED PROTECTIVE TREATMENT ON OPENED HOLES IAW B737-700 SRM 51-20-01-0G-0. COMPLIED WITH STEP 3  RII; [05] OBTAINED OK TO INSTALL NEW ANGLE - SUPPORT AND FASTENERS LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT; [06] COMPLIED WITH STEP 5 . OK TO INSTALL NEW ANGLE RII; [07] INSTALLED ANGLE-SUPPORT AND FASTENERS LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8120 SHEET 10 REV A: AND DWG 146A8120 SHEET 11 REV A:; [08] COMPLETED STEP 7 RII; [09] REPLACED ANGLE-SUPPORT LOCATED BS 827 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A8120 SHEET 10 REV A: AND DWG 146A8120 SHEET 11 REV A: PART NUMBER USED: 146A8125U13 PO: 2021 184959; [10] VERIFIED STEP 9; TASK COMPLETE; [11] CORRECTED STEP 10: VERIFIED STEP 9; TASK COMPLETE RII
